# SDR COMA9660073

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Intermittent
- Location: Auto Pilot
- Part time: 963 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YAW DAMPER 2 WILL INTERMITTENTLY ENGAGE AND DISENGAGE.  REPLACED NR 2 YAW DAMPER ACTUATOR.
